# SDR SIMA20151006001

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,069 hours, 24,224 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5MOD2
- Part serial: 2023
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON CLIMB SPS 2 INOPERATIVE WARNING MSG & SPS ADVANCED CAUTION MSG ON EICAS.  R & R RT AOA SENSOR IAW AMM 27-36-01.  OPERATIONS CHECKED GOOD.
